# SDR ASAA1058506

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,629 hours, 3,313 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED ON TAKEOFF.  A/T BITE INFLT FAULTS LOGGED 3 OCCURRENCES OF MAINT MSG22-31687 ASM1 RATE MONITOR FAULT ON LEGS 01 AND 03.  PERF A/T CURRENT STATUS BITE TEST REF FIM 22-31 TASK 801 ASM TEST (MULTIPLE TIMES) REF FIM 22-31 TASK 805 AND DFCS LRU REPLACEMENT TEST FOR A/T REF FIM 22-11 TASK 802 ALL TESTS PASSED.  NO FAULTS NOTED.
